MathSciNet Relay Station
MathSciNet bibliographic data
MR293670 58F10
Mather, J. N. Stability of $C\sp{\infty }$ mappings. VI: The nice dimensions. Proceedings of Liverpool Singularities-Symposium, I (1969/70), pp. 207–253. Lecture Notes in Math., Vol. 192, Springer, Berlin, 1971.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement